# SDR AUS20020045

- Difficulty date: January 19, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R3A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Faulty
- Location: Te Flap System
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP SYSTEM INOPERATIVE. NO CAUSE COULD BE FOUND AND INVESTIGATION IS CONTINUING. FLAP COMPUTER PNO 676801007 CHANGED.
